From automorphisms of Riemann surfaces to smooth 4-manifolds


BEYAZ A., Naylor P., ONARAN S. , Park B. D.

MATHEMATICAL RESEARCH LETTERS, vol.27, no.3, pp.629-645, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.4310/mrl.2020.v27.n3.a1
  • Title of Journal : MATHEMATICAL RESEARCH LETTERS
  • Page Numbers: pp.629-645

Abstract

Starting from a suitable set of self-diffeomorphisms of a closed Riemann surface, we present a general branched covering method to construct surface bundles over surfaces with positive signature. Armed with this method, we study the classification problem for both surface bundles with nonzero signature and closed simply connected smooth spin 4-manifolds.